# SDR ABXA010088

- Difficulty date: March 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 37,366 hours, 34,757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387
- Condition: Inoperative
- Location: Cockpit
- Component: Light Assy
- Component part number: BCRF6261
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN LANDING GEAR DOWN INDICATOR WAS NOTED TO BE INOPERATIVE DURING APPROACH.  THE FLIGHT CREW COMPLIED WITH ABNORMAL PROCEDURES AND REPLACED THE INDICATOR BULB AS REQUIRED.  THE LANDING GEAR WAS RECYCLED AND THE AIRCRAFT LANDED WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPLACED THE INDICATOR LAMPS AND COMPLETED OPERATIONAL CHECKS.
